# SDR CA110217007

- Difficulty date: February 15, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: C3FF785
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MANUFACTURER HAS DETERMINED THAT LOCK PIN PN C3FF309-3 DOES NOT ENGAGE FULLY IN SOME HOLES OF SLIDE ASSEMBLY PN C3FF78-5. THESE ITEMS ARE PART OF THE HEIGHT ADJUSTMENT MECHANISM IN THE PILOTS AND CO-PILOTS SEAT ASSY.  CUSTOMER WITH AFFECTED SEAT HAS BEEN NOTIFIED.  REPLACEMENT PARTS HAVE BEEN SHIPPED FEBRUARY 17, 2011.
